# SDR SWIA202163184

- Difficulty date: October 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT ANGLE ASSY COMMON TO RBL12 COCKPIT FLOORBEAM AT W/L FS280 - FS259   (C CHECK RO 12-19-21)   REMOVED AND INSTALLED NEW ANGLE ASSY COMMON TO RBL12 COCKPIT FLOOR BEAM AT WL 12.10 FS280-FS259 REF DWG NO. CC670-33052 REV -G , CRJ700 SRM51-42-06-001-001-A01 REV 38 DATED JUL25/2020  COMPLIED WITH TASK CARD 51-900-1002-SKY
